Acta Mathematica Academiae Paedagogicae Nyíregyháziensis, Vol. 17, No. 1, pp. 3-7 (2001)

On the generalized Cesaro summability factors

{H. S. Özarslan

Department of Mathematics Erciyes University 38039, Kayseri, Turkey

Abstract: In this paper a general theorem concerning the $\psi-{\mid C,\alpha;\delta\mid}_k$ summability factors of infinite series has been proved.

Keywords: Absolute summability factors, infinite series.

Classification (MSC2000): 40D15; 40F05, 40G05

Full text of the article:

[Previous Article] [Next Article] [Contents of this Number]
© 2001 ELibM for the EMIS Electronic Edition